# SDR ASAA9940161

- Difficulty date: November 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25105
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Rows 20 & 23
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - PRIOR TO FLT 602, THE FLOOR TRACK LIGHT COVER WAS FOUND LOOSE AT ROW 20.  MAINTENANCE INSPECTED AND FOUND LIGHTS TO BE INOPERATIVE.  RECONNECTED WIRING AT ROWS 20 AND 23.  LIGHTS OPERATED NORMALLY.  (X)
